# SDR O2GA2021080283101

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 5,069 hours, 4,305 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1013646280021
- Part serial: 10886934J
- Condition: Inoperative
- Location: Mlg
- Part time: 602 hours, 494 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH P91 TRIP, GEAR HANDLE SELECTED TO DOWN POSITION, ONLY THE NLG AND RMLG GREEN ANNUNCIATOR LIGHTS ILLUMINATED. LEFT MLG ANNUNCIATOR DID NOT ILLUMINATE. FOLLOWED CHECKLIST. EMERGENCY WAS DECLARED AND DIVERTED TO KGRR. MAINTENANCE REPLACED THE LEFT MLG DOWNLOCK SWITCH. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
